Previous |  Up |  Next


Title: Some aspects of convex analysis and the theory of Asplund spaces [Abstract of thesis] (English)
Author: Jokl, Luděk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 1
Year: 1987
Pages: 197-198
Category: math
MSC: 46Bxx
Date available: 2008-06-05T21:28:30Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] R. R. PHELPS: Differentiability of Convex Functions on Banach spaces.Lecture Notes, Univ. College London, 1978.
Reference: [2] L. JOKL: On a class of weak Asplund spaces which has some permanence properties.Comment. Math. Univ. Carolinae 27 (1986), 205-206.


Files Size Format View
CommentatMathUnivCarol_028-1987-1_27.pdf 217.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo